# SDR MAL2008F00018

- Difficulty date: July 25, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 25,904 hours, 28,810 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG ODOR IN CABIN AGAIN.  SMELLS LIKE AN ELECTRICAL SMELL.  NOTED STRONG ELECTRICAL SMELL COMING FROM BURNT UP SUPP AIR MOTOR.  SYSTEM ON MEL (INOP).  RAN ACFT SYSTEMS.  NO FURTHER ELECTRICAL SMELL.  (S)
